thanks for the reply and information. I agree, stopping your medication abruptly can mess you up bigtime. This is the second time i did it. I am on day 12 of no meds and i feel like crap. the first couple of days was the hardest. My hair is still breaking. Thats what the depakote does. it makes ur hair brittle and thin and it breaks. everytime i run my hand through my hair and then look at my hand i see a few strands. I hate it but what can i do. No one in my family seems to care or understand how bad this makes me feel. i am currently taking a selenium supplement 200 mcg , one pill, daily. I am also taking an omega 3 supplement along with some other supplements. I ordered a kit to help me taper off the drugs even though i quit cold turkey. Yes I agree -going to the gym is very important for anyone on drugs for bipolar. Depakote makes you gain weight too i believe. Im not too keen on putting oil in my head but i guess i could try it. i heard selenium and zinc supplements help with hair regrowth.
4. No advertising or links to advertising or "Spam" is permited (including signatures).
* Advertising or Spam is defined as posting a link for the purpose of selling, soliciting or promoting by someone that has ownership or other "vested interest" to the web site involved, including efforts to promote other online forums or web sites by web site owners.
* If you are a web site owner and have a link that fits into this category that you want to share, please submit it to our resource directory and we will review your submission.
* Posts and links about
fundraising (including nonprofit fundraisers) are NOT permitted.
* Only links to personal home pages are allowed in signatures and member profiles. Links must be appropriate and abide by rules #1-4 or they will be removed.
* Links to helpful web sites (commercial or otherwise) are allowed when they are posted by someone without any "vested interest" AND whose purpose is NOT to solicit, advertise, promote, fundraise, etc.
Post Edited By Moderator (serafena) : 12/13/2008 7:22:39 PM (GMT-7)